Tennessee, 2014Winter Storm and Winter Weather in Tennessee, February 12 to 13, 2014
February 12 to 13, 2014 · NWS OHX · 19 events in 18 counties and zones
A strong low pressure system tracked from the northern Gulf of Mexico northeastward through the Carolinas from February 12 to February 13. Much of southern and eastern Middle Tennessee received a wintry mix of rain, sleet, and snow during the day on February 12, before significant snowfall began in the evening on February 12 then ending during the morning hours on February 13.
Every event with a place to put it; 19 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system tracked from the northern Gulf of Mexico northeastward through the Carolinas from February 12 to February 13. Much of southern and eastern Middle Tennessee received a wintry mix of rain, sleet, and snow during the day on February 12, before significant snowfall began in the evening on February 12 then ending during the morning hours on February 13. Snowfall totals ranged from 1 to 3 inches in many areas, while parts of southern Middle Tennessee near the Alabama border and eastern areas of the Cumberland Plateau received anywhere from 3 inches to as much as 6 inches of snow.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Feb 12, 5:40 AM CST, 20 minutes earlier.
Area forecast discussion, Feb 12, 5:40 AM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
540 AM CST WED FEB 12 2014
.UPDATE...ADDED AVIATION SECTION FOR 12Z TAF'S.
&&
.AVIATION...BNA/CKV/CSV...A STRONG LOW PRESSURE SYSTEM WILL MOVE
EASTWARD ACROSS THE DEEP SOUTH TODAY AND TONIGHT AND SPREAD SNOW
ACROSS A SIGNIFICANT PORTION OF MIDDLE TENNESSEE, MAINLY IN AREAS
TO THE SOUTH AND EAST OF NASHVILLE. CKV WILL BE SPARED, WITH ONLY
VFR CIGS TODAY. NASHVILLE WILL SEE LIGHT SNOW BY LATE MORNING AND
CONTINUING THROUGH THE AFTERNOON, BUT CIGS SHOULD REMAIN VFR. CSV
WILL EXPERIENCE SIGNIFICANTLY MORE SNOW, HEAVIEST DURING THE
AFTERNOON, WITH CIGS GRADUALLY WORKING DOWN TO IFR.
&&
.PREV DISCUSSION... /ISSUED 354 AM CST WED FEB 12 2014/
..WINTER WEATHER ADVISORIES FOR SOUTHERN AND EASTERN MIDDLE
TENNESSEE BECOME EFFECTIVE AT 6 AM CST THIS MORNING...
SHORT TERM...REGIONAL RADARS AND SURFACE OBS SHOW SHIELD OF SNOW
AND SLEET EVOLVING ALONG NORTHERN EDGE OF PRECIP AREA ASSOCIATED
WITH DEVELOPING LOW PRESSURE AREA OVER NORTHEASTERN GULF OF MEXICO.
SLEET HAS BEEN REPORTED IN NORTHERN ALABAMA OVER THE LAST FEW
HOURS AND EXPECT WINTRY PRECIP TO DEVELOP NORTHWARD INTO OUR
SOUTHERN MOST COUNTIES OVER THE NEXT 2 TO 4 HOURS.
MODELS ARE STILL IN PRETTY GOOD AGREEMENT WITH DEVELOPING A
MEASURABLE SNOWFALL OVER SOUTHERN AND EASTERN MIDDLE TENNESSEE
TODAY AND TONIGHT. EXPECT TEMPERATURES IN THE ADVISORY AREA TO
LIKELY HOVER IN THE UPPER 20S TO LOWER 30S FOR MUCH OF THE
NEXT 24 HOURS. SO, EXPECT SLIPPERY ROADS TO DEVELOP, ESPECIALLY
ALONG UNTREATED SECONDARY HIGHWAYS. YOU CAN EXPECT ROADS IN THE
ADVISORY AREA TO LIKELY BECOME INCREASINGLY HAZARDOUS TONIGHT, AS
COLDER AIR COMES IN AND RE-FREEZES ANY MELTED SNOW. IN FACT...EVEN
IN AREAS NORTH OF THE ADVISORY AREA, WHERE ROADS ARE WET AT
SUNSET, SLICK SPOTS MAY DEVELOP AS TEMPERATURES FALL OVERNIGHT.
STILL EXPECT GENERALLY ONE TO THREE INCHES OF ACCUMULATION IN THE
ADVISORY AREA, WITH LOCAL AMOUNTS TO 4 INCHES OVER EASTERN COUNTIES.
WE'LL HAVE TO WATCH AND SEE HOW THINGS DEVELOP THIS MORNING, AND
DETERMINE IF THE ADVISORY MIGHT NEED TO BE UPGRADED TO A WINTER
STORM WARNING. RIGHT NOW, THE AREA THAT APPEARS MOST PRONE TO
RECEIVE ACCUMULATIONS OF AROUND 4 INCHES WOULD BETWEEN CRAB
ORCHARD, FALL CREEK FALLS PARK AND ALTAMONT.
DRY WEATHER RETURNS ON THURSDAY, WITH TEMPERATURES EXPECTED TO
CLIMB INTO THE 40S.
STILL LOOKS LIKE A FEW DISTURBANCES WILL DROP SOUTHEASTWARD, OUT
OF THE MIDWEST, LATE THIS WEEK AND OVER THE WEEKEND. TEMPERATURES
MAY BE COLD ENOUGH OVER SOME NORTHERN AND EASTERN AREAS TO ALLOW
FOR A RAIN/SNOW MIX WITH THOSE EVENTS. HOWEVER, QPF WHICH EACH
SYSTEM IS MINIMAL.
LONG TERM...A MORE SIGNIFICANT RAIN SYSTEM MAY MOVE IN BY EARLY
NEXT WEEK, ALONG WITH A STRENGTHENING LOW LEVEL JET AND...BELIEVE
IT OR NOT...TEMPERATURES PUSHING INTO THE UPPER 50S AND LOWER 60S
NEXT MONDAY! COMPARED TO RECENT DAYS, THAT OUGHT TO FEEL LIKE A
TRUE BLUE HEAT WAVE.
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM CST THURSDAY FOR TNZ011-
032>034-065-066-077>080.
WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR
TNZ061>064-075-093>095.
&&
ROSE
Hazardous weather outlook, Feb 12, 5:00 AM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CST WED FEB 12 2014
TNZ011-032>034-065-066-077>080-131100-
PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-COFFEE-WARREN-
GRUNDY-VAN BUREN-
500 AM CST WED FEB 12 2014
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO
6 AM CST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT.
A STRONG LOW PRESSURE SYSTEM WILL PUSH THROUGH THE DEEP SOUTH
TODAY AND TONIGHT, SPREADING SNOW ACROSS A LARGE PORTION OF
MIDDLE TENNESSEE. SNOWFALL TOTALS TODAY AND TONIGHT WILL AVERAGE 1
TO 3 INCHES, WITH LOCALLY HIGHER AMOUNTS TO 4 INCHES POSSIBLE.
MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
TNZ061>064-075-093>095-131100-
MARSHALL-RUTHERFORD-CANNON-DE KALB-BEDFORD-WAYNE-LAWRENCE-GILES-
500 AM CST WED FEB 12 2014
...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO
MIDNIGHT CST TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT.
A STRONG LOW PRESSURE SYSTEM WILL PUSH THROUGH THE DEEP SOUTH
TODAY AND TONIGHT, SPREADING SNOW ACROSS A LARGE PORTION OF
MIDDLE TENNESSEE. SNOWFALL TOTALS TODAY AND TONIGHT WILL AVERAGE 1
TO 3 INCHES.
MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.
TNZ005>010-023>031-056>060-131100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-
500 AM CST WED FEB 12 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED.
ROSE
In the hours before
Special weather statement, Feb 12, 5:29 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
529 AM CST WED FEB 12 2014
TNZ008>010-023>031-056>060-121930-
SUMNER-MACON-CLAY-HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-
WILSON-TROUSDALE-SMITH-JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-
INCLUDING THE CITIES OF...GALLATIN...LAFAYETTE...CELINA...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...LOBELVILLE...
CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...COLUMBIA
529 AM CST WED FEB 12 2014
...SOME LIGHT SNOW ACCUMULATION POSSIBLE IN THE NASHVILLE METRO
AREA TODAY AND TONIGHT...
SOME LIGHT SNOW ACCUMULATION IS POSSIBLE IN THE NASHVILLE METRO AREA
LATE THIS MORNING THROUGH THIS EVENING. ACCUMULATIONS ARE EXPECTED
TO BE LIGHT...RANGING BETWEEN ONLY A DUSTING TO...PERHAPS...UP TO
AN INCH IN HIGHER ELEVATIONS AND IN SOUTHERN DAVIDSON. SIMILAR
ACCUMULATIONS ARE FORECAST DOWN TOWARD FRANKLIN AND COLUMBIA...AS
WELL AS OVER TOWARD HARTSVILLE...GAINESBORO...AND CELINA.
MORE SIGNIFICANT SNOWFALL IS FORECAST SOUTH AND EAST...TOWARD THE
ALABAMA BORDER AND ALONG THE CUMBERLAND PLATEAU... WHERE
ACCUMULATIONS BETWEEN ONE AND THREE INCHES ARE EXPECTED TODAY AND
TONIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE OVER EXTREME EASTERN
AREAS...AROUND CRAB ORCHARD...FALL CREEK FALLS...AND ALTAMONT.
WINTER WEATHER ADVISORIES ARE IN EFFECT FOR TODAY AND TONIGHT FOR
THAT PORTION OF MIDDLE TN...GENERALLY ALONG AND SOUTHEAST OF A
LINE FROM WAYNESBORO TO LEWISBURG...TO BYRDSTOWN.
EVEN THOUGH JUST LIGHT AMOUNTS OF SNOW ARE FORECAST FOR THE NASHVILLE
METRO AREA TODAY AND TONIGHT...YOU SHOULD REALIZE THAT
ACCUMULATIONS OF AN INCH OR MORE ARE EXPECTED NOT TOO VERY FAR TO
THE EAST AND SOUTH. IN FACT...IF YOU PLAN TO BE DRIVING TOWARD
KNOXVILLE... HUNTSVILLE...OR CHATTANOOGA TODAY OR TONIGHT YOU SHOULD
EXPECT TO ENCOUNTER SOME POTENTIALLY HAZARDOUS DRIVING CONDITIONS
ALONG THE WAY.
KEEP IN MIND THAT FURTHER GEOGRAPHICAL ADJUSTMENTS IN REGARD TO THE
LOCATION OF THE ADVISORY MAY BE NEEDED AS THE EVENT UNFOLDS.
THEREFORE...YOU SHOULD STAY ADVISED OF THE LATEST FORECAST AND
LISTEN FOR ANY ADDITIONAL STATEMENTS THAT MIGHT BE ISSUED.
19
Winter Weather, Wayne
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Wayne forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 35.240, -87.788 (the zone’s center; the record gives no point)
Broadcast media and social media reports indicated up to 2 inches of snow fell across Wayne County. Photos from WAAY-TV indicated around 1 inch of snow in Collinwood, and Facebook reports indicated 1.8 inches of snow fell in Waynesboro.
Winter Weather, Lawrence
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Lawrence forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.217, -87.396 (the zone’s center; the record gives no point)
CoCoRaHS and social media reports indicated 1 to 3 inches of snow fell across Lawrence County. CoCoRaHS station Lawrenceburg 7.0 NW measured 2.5 inches of snow, and CoCoRaHS station Loretto 4.7 NE measured 1.2 inches of snow. Facebook reports indicated 2 inches of snow fell in Leoma, 2.5 inches of snow fell in western Lawrenceburg, and 3 inches of snow fell in New Prospect.
Winter Weather, Giles
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Giles forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.202, -87.035 (the zone’s center; the record gives no point)
CoCoRaHS, social media, and COOP observer reports indicated one half inch to nearly 6 inches of snow fell across Giles County, with the highest amounts in southern parts of the county. CoCoRaHS station Ardmore 1.3 NE measured 5.5 inches of snow, CoCoRaHS station Pulaski 7.9 ENE measured 2.0 inches of snow, and CoCoRaHS station Pulaski 5.4 SW also measured 2.0 inches of snow. Facebook reports indicated 4 inches of snow fell on top of Anthony Hill 6 miles southwest of Pulaski, and a COOP observer measured 0.8 inches of snow in Pulaski.
Winter Weather, Maury
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Maury forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.617, -87.077 (the zone’s center; the record gives no point)
CoCoRaHS and social media reports indicated around one half inch to nearly 3 inches of snow fell across Maury County, with the highest amounts in southeastern parts of the county. CoCoRaHS station Columbia 0.9 SE measured 1.5 inches of snow, and CoCoRaHS station Columbia 1.2 SSW measured 0.5 inches of snow. Facebook reports indicated 2.5 inches of snow fell in Culleoka, and 1 inch of snow fell in parts of Columbia.
Winter Weather, Marshall
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Marshall forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 35.469, -86.765 (the zone’s center; the record gives no point)
Marshall County Emergency Management and CoCoRaHS reports indicated up to 2 inches of snow fell across Marshall County, with the highest amounts in southern parts of the county. Emergency management indicated 2 inches of snow fell in Cornersville, and 1 inch of snow fell in Lewisburg. CoCoRaHS station Lewisburg 6.2 SSE measured 1.8 inches of snow, and CoCoRaHS station Lewisburg 1.6 W measured 1.0 inch of snow.
Winter Weather, Williamson
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Williamson forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.894, -86.899 (the zone’s center; the record gives no point)
CoCoRaHS reports indicated up to 1 inch of snow fell across southern parts of Williamson County. CoCoRaHS station Franklin 5.1 S measured 0.9 inches of snow.
Winter Weather, Rutherford
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Rutherford forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.843, -86.417 (the zone’s center; the record gives no point)
CoCoRaHS and social media reports indicated up to 1 inch of snow fell across southern parts of Rutherford County. CoCoRaHS station Rock Vale 4.5 S measured 0.5 inches of snow. Facebook reports indicated 1 inch of snow fell in Christiana, and 0.8 inches of snow fell in Rockvale.
Winter Weather, Bedford
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Bedford forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.514, -86.459 (the zone’s center; the record gives no point)
CoCoRaHS reports indicated 1 to 3 inches of snow fell across Bedford County. CoCoRaHS station Wartrace 0.8 ESE measured 2.5 inches of snow, CoCoRaHS station Petersburg 7.3 N measured 1.5 inches of snow, CoCoRaHS station Shelbyville 10.4 S measured 1.4 inches of snow, and CoCoRaHS station Shelbyville 8.9 WSW measured 1.2 inches of snow.
Winter Weather, Cannon
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Cannon forecast zone
- Reported by
- Social Media
- Coordinates
- 35.809, -86.062 (the zone’s center; the record gives no point)
Facebook reports indicated up to 1 inch of snow fell across Cannon County, with 1 inch of snow reported in Bradyville.
Winter Weather, Coffee
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Coffee forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.491, -86.075 (the zone’s center; the record gives no point)
CoCoRaHS, social media, COOP observer, and trained spotter reports indicated one half inch to over 2 inches of snow fell across Coffee County. Facebook reports indicated 2.25 inches of snow fell at Highway 53 and Highway 280 around 10 miles north of Manchester. A trained spotter measured 1.5 inches of snow in Tullahoma. COOP observers in Manchester and 6 miles east of Wartrace both measured 1 inch of snow. CoCoRaHS station Manchester 4.7 W also measured 1 inch of snow, while CoCoRaHS station Hillsboro 3.2 SE measured 0.5 inches of snow.
Winter Weather, Warren
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Warren forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.679, -85.778 (the zone’s center; the record gives no point)
CoCoRaHS and social media reports indicated 1 to 3.5 inches of snow fell across Warren County. CoCoRaHS station McMinnville 8.5 ESE measured 3.5 inches of snow, while CoCoRaHS station Morrison 1.9 SSW measured 1 inch of snow. Facebook reports indicated around 1 inch of snow fell in McMinnville.
Winter Weather, Van Buren
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Van Buren forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.696, -85.453 (the zone’s center; the record gives no point)
COOP observer reports indicated one half inch to 3.5 inches of snow fell across Van Buren County. A COOP observer at Fall Creek Falls measured 3.5 inches of snow, while a COOP observer 5 miles southeast of Doyle measured 0.5 inches of snow.
Winter Weather, White
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- White forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.926, -85.455 (the zone’s center; the record gives no point)
CoCoRaHS and social media reports indicated up to 1 inch of snow fell across White County. CoCoRaHS station Sparta 7.1 S measured 0.8 inches of snow. Facebook reports indicated 1 inch of snow fell 6 miles east of Sparta.
Winter Weather, Putnam
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Putnam forecast zone
- Reported by
- COOP Observer
- Coordinates
- 36.141, -85.495 (the zone’s center; the record gives no point)
CoCoRaHS, social media, and COOP observer reports indicated up to 2 inches of snow fell across Putnam County. Facebook reports indicated 2 inches of snow fell 5 miles east of Monterey. A COOP observer in Monterey measured 1 inch of snow. CoCoRaHS station Monterey 3.9 W measured 0.8 inches of snow.
Winter Weather, Fentress
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Fentress forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 36.381, -84.932 (the zone’s center; the record gives no point)
Fentress County Emergency Management, COOP observers, and CoCoRaHS reports indicated up to 3.5 inches of snow fell across Fentress County. Emergency management reported 1.3 inches of snow fell 3 miles southeast of Jamestown, but 3.5 inches of snow fell in southern parts of the county. COOP observers measured 1 inch of snow in Allardt, and 0.5 inches of snow in Jamestown. CoCoRaHS station Clarkrange 6.0 NE measured 2.3 inches of snow, while CoCoRaHS station Jamestown 13.7 S measured 1.6 inches of snow.
Winter Weather, Hickman
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Hickman forecast zone
- Reported by
- CoCoRaHS
- Coordinates
- 35.803, -87.473 (the zone’s center; the record gives no point)
CoCoRaHS reports indicated around 1 inch of snow fell across mainly southeast parts of Hickman County. CoCoRaHS station Centerville 10.4 SE measured 1.2 inches of snow.
Winter Storm, Giles
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Giles forecast zone
- Reported by
- COOP Observer
- Coordinates
- 35.202, -87.035 (the zone’s center; the record gives no point)
CoCoRaHS, social media, and COOP observer reports indicated one half inch to nearly 6 inches of snow fell across Giles County, with the highest amounts in southern parts of the county. CoCoRaHS station Ardmore 1.3 NE measured 5.5 inches of snow, CoCoRaHS station Pulaski 7.9 ENE measured 2.0 inches of snow, and CoCoRaHS station Pulaski 5.4 SW also measured 2.0 inches of snow. Facebook reports indicated 4 inches of snow fell on top of Anthony Hill 6 miles southwest of Pulaski, and a COOP observer measured 0.8 inches of snow in Pulaski.
Winter Storm, Grundy
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Grundy forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 35.388, -85.723 (the zone’s center; the record gives no point)
Grundy County Emergency Management, COOP observers, and CoCoRaHS reports indicated up to 6 inches of snow fell across Grundy County. Emergency management reported 5 inches of snow fell in Tracy City. A COOP observer measured 4.3 inches of snow in Coalmont. CoCoRaHS station Gruetli-Laager 1.3 E measured 6 inches of snow, CoCoRaHS station Altamont 3.9 NW measured 5 inches of snow, and CoCoRaHS station Beersheba Springs 2.1 ENE measured 1.2 inches of snow.
Winter Storm, Cumberland
- When
- February 12, 6:00 AM CST to February 13, 6:00 AM CST
- Where
- Cumberland forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 35.950, -84.998 (the zone’s center; the record gives no point)
Cumberland County Emergency Management, law enforcement, CoCoRaHS reports, and social media indicated up to 6 inches of snow fell across Cumberland County. Emergency management reported 6 inches of snow fell in Crab Orchard, while 1 inch of snow fell in Pleasant Hill. The Cumberland County Sheriff Office reported 5 inches of snow fell in Crossville. CoCoRaHS station Fairfield Glade 0.1 NNW measured 4.5 inches of snow, CoCoRaHS station Crossville 2.2 SSW measured 4.3 inches of snow, CoCoRaHS station Crossville 4.7 S measured 3.8 inches of snow, and CoCoRaHS station Crossville 6.0 W measured 2.8 inches of snow. Facebook reports indicated 6 inches of snow fell in Westel.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Pennsylvania, February 12 to 14, 201442 injured · $625,000 · 13 events
- Ice Storm in South Carolina, February 12 to 13, 20142 deaths · 3 injured · 10 events
- Winter Storm and Heavy Snow in Virginia, February 12 to 13, 20141 death · 1 injured · $1.4 million · 27 events
- Flooding in Washington, February 12 to 14, 2014$3.2 million · 5 events
- Heavy Snow in Tennessee, February 12 to 13, 201492 events
- Winter Storm and Winter Weather in New Jersey, February 12 to 14, 2014$100,000 · 21 events
- Flooding in Idaho, February 12 to 14, 2014$170,000 · 3 events
- Winter Storm and Winter Weather in Delaware, February 12 to 14, 20146 injured · 4 events
- High Wind in Wyoming, February 12 to 15, 201460 kt wind · 41 events
- Winter Storm in North Carolina, February 12 to 13, 201431 events
- Winter Storm in Virginia, February 12 to 13, 201431 events
- Damaging Winds and Lightning Strike in Florida, February 12, 2014$31,000 · 50 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 495983, 495985, 495988, 495993, 495996, 495999, 496001, 496002, 496003, 497294, 497295, 497296, 497297, 497298, 497299, 497300, 497301, 497302, 497303.